Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 142, NWS Midland/Odessa, TX

May 28, 2009Brewster County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 28, 2009, 5:27 PM CDT for Brewster County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2009, 5:27 PM CDT (22:27 UTC)
Expired
May 28, 2009, 6:30 PM CDT
In force
63 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Brewster County, TX

The radar

The Midland/Odessa radar (KMAF), 209 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2009-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2009-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 282227
SVRMAF
TXC043-282330-
/O.NEW.KMAF.SV.W.0142.090528T2227Z-090528T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
527 PM CDT THU MAY 28 2009

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 630 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  MARATHON...MOVING EAST SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  MARATHON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3036 10323 3035 10300 3017 10288 3010 10315
      3014 10333 3033 10327
TIME...MOT...LOC 2227Z 288DEG 17KT 3028 10324

$$
2 follow-up statements
000 
WWUS54 KMAF 282249
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
549 PM CDT THU MAY 28 2009

TXC043-282330-
/O.CON.KMAF.SV.W.0142.000000T0000Z-090528T2330Z/
BREWSTER TX-
549 PM CDT THU MAY 28 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTH CENTRAL BREWSTER COUNTY...

AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES EAST OF MARATHON...MOVING EAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...NORTH
CENTRAL BREWSTER COUNTY AND NORTHEASTERN BREWSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3036 10323 3035 10300 3017 10288 3010 10315
      3014 10333 3033 10327
TIME...MOT...LOC 2249Z 288DEG 17KT 3025 10313

$$
000 
WWUS54 KMAF 282311
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
611 PM CDT THU MAY 28 2009

TXC043-282330-
/O.CON.KMAF.SV.W.0142.000000T0000Z-090528T2330Z/
BREWSTER TX-
611 PM CDT THU MAY 28 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTH CENTRAL BREWSTER COUNTY...

AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
MILES EAST OF MARATHON...MOVING EAST AT 15 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...NORTH
CENTRAL BREWSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3036 10323 3035 10300 3017 10288 3010 10315
      3014 10333 3033 10327
TIME...MOT...LOC 2311Z 292DEG 15KT 3020 10307

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:44 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, May 28, 1:44 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
144 PM CDT THU MAY 28 2009

.DISCUSSION...
MID/UPPER LEVEL RIDGE CENTERED INVOF OF DESERT SW. THIS FEATURE
CONTINUES TO DEFLECT MID LATITUDE WLYS NWD WHILE SRN BRANCH OF MID
LEVEL WLYS CONTINUES TO MOVE ACRS NRN BAJA THROUGH CHIHUAHUA AND FAR
SRN CWFA. THIS SUPPORTS GENERAL IDEA THAT MINOR SHRTWV TROF/S WILL
HAVE AN OPPORTUNITY TO MOVE ACRS SW PARTS OF THE CWFA. ATMOSPHERE
IS CONDUCIVE TO CONVECTION ACRS SW-W CWFA WHERE SB CINH NOT AN
ISSUE FOR ELEVATED HEAT SOURCES...STEEP 7H-5H LR/S (8 C/KM)
MODULATE ANY LIFT FROM MINOR SHRTWV TROF/S...AND WHERE SFC DWPNTS
REMAIN 45-50 DEGREES WITH WEAK UPSLOPE FLOW. FARTHER N ACRS PB
INVERTED SFC TROF AND CONVERGENCE INVOF SAID TROF SEEM TO BE
FEATURE THAT NAM12/RUC13 ARE FOCUSING PRECIP ON. MODELS AGAIN
SUGGEST AN MCS WILL DEVELOP W OF THE RIO GRANDE THEN TRACK E INTO
TRANS PECOS SOMEWHERE BTWN SRN HUDSPETH COUNTY AND NEAR PRESIDIO
WHILE THE NAM12/GFS ARE PAINTING PRECIP ACRS CENTRAL PB OVERNIGHT.
0-6KM BULK SHEAR NEAR 30KTS FROM PB INTO TRANS PECOS FAVOR A FEW
SEVERE STORMS...LOCAL HEAVY RAIN ACRS THE SW IS A CONCERN AS WELL.
WILL HAVE TO KEEP A WATCH ON WELL DEFINED SHRTWV TROF MOVING THRU
THE PANHANDLE REGION IT COULD HELP TO ENHANCE CONVECTION THIS
EVENING ACRS PB AS NAM12/GFS QPF INDICATES. MET GUIDANCE HAS COME
IN HIGHER AT MAF/MRF AND BASED PARTLY ON PRESENCE OF TROF AND
CURRENT RADAR TRENDS WILL OPT TO INCREASE POPS TONIGHT. MID LEVEL
RIDGE AXIS WILL BE FARTHER E FRIDAY AND THIS WILL TEND TO LIMIT
PRECIP POTENTIAL ACRS PB BUT STILL ENUF MSTR INSTABILITY IN HIER
TERRAIN FOR SLGHT CHC OF TSTMS. DRIER LOW LEVELS APPEAR SAT AND
TEMPS CONTINUE TO INCREASE. MID LEVEL THETA-E RIDGE AXIS LOOKS TO
BE W INTO CNTRL NM AND W TX MTNS SO THAT WILL BE FAVORED AREA FOR
PRECIP. VERY WEAK MID LEVEL FLOW MAY RESULT IN SACRAMENTO/GUADALUPE
DRIFTERS AND ISOLD/SLGHT CHC POPS IN FAR WRN LOWER ELEVATIONS
REASONABLE FOR SAT. GFS/NAM12 DO SHOW A SHRTWV MOVING E ON SUN
HOWEVER IT MAY MOVE E TOO EARLY TO COINCIDE WITH MAX HEATING
THEREBY LIMITING PRECIP POTENTIAL. CERTAINLY HARD TO TIME THIS
TROF IN SUCH WEAK FLOW AND IT COULD BE SLOWER. ATTP WILL OPT TO
EXPAND ISOLD POPS EWD SOME. 7H TEMPS GRADUALLY INCREASE WITH TEMPS
FINALLY 11-13C BY MON. PRETTY BIG DIFFERENCES IN MID LEVEL FLOW
APPEAR BTWN GFS/ECMWF TUE-THUR AS GFS HAS MID LEVEL RIDGE AXIS
FARTHER E GENERALLY HOLDING SW FLOW ACRS WRN 1/3 OF CWFA WHILE
ECMWF HAS MID LEVEL RIDGE AXIS FARTHER W KEEPING A N-NW MID LEVEL
FLOW IN PLACE. RATHER UNUSUAL THAT WE/RE NOT TALKING ABOUT DRYLINE
STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              62  86  63  89  /  30  10  10  10
CARLSBAD NM                57  85  59  88  /  20  20  20  20
DRYDEN TX                  65  86  64  87  /  20  20  10  20
FORT STOCKTON TX           61  86  63  88  /  30  20  10  20
GUADALUPE PASS TX          56  83  57  87  /  30  30  20  20
HOBBS NM                   58  88  60  92  /  20  20  10  10
MARFA TX                   53  78  51  81  /  40  30  20  20
MIDLAND INTL AIRPORT TX    62  87  61  88  /  30  20  10  10
ODESSA TX                  61  87  62  88  /  30  20  10  10
WINK TX                    63  90  65  93  /  20  20  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, May 28, 12:26 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1226 PM CDT THU MAY 28 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-291730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1226 PM CDT THU MAY 28 2009 /1126 AM MDT THU MAY 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT...ESPECIALLY
ACROSS THE MARFA PLATEAU...BIG BEND...AND LOWER TRANS PECOS.  SOME
OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WIND THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE AREA EACH
DAY THROUGH THE WEEKEND...ESPECIALLY OVER THE MOUNTAINS OF WEST
TEXAS AND NEW MEXICO.  SOME OF THESE STORMS COULD BECOME SEVERE
AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND...AND
LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT SOUTH OF
A GUADALUPE PASS TO MIDLAND LINE.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

44

In the hours before

Special weather statement, May 28, 4:39 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
439 PM CDT THU MAY 28 2009

TXZ069-282215-
UPTON-
439 PM CDT THU MAY 28 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN UPTON COUNTY.

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER MIDKIFF AT
440 PM CDT...MOVING SOUTHEAST AT 10 MPH.

PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE.

PEOPLE IN NORTHEASTERN UPTON COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 28, 4:41 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
441 PM CDT THU MAY 28 2009

NMZ027-028-TXZ057-058-258-282215-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
GUADALUPE MOUNTAINS-
341 PM MDT THU MAY 28 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN CULBERSON AND
SOUTHWESTERN EDDY COUNTIES...INCLUDING THE GUADALUPE MOUNTAINS
NATIONAL PARK.

AT 338 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING AN INTENSIFYING THUNDERSTORM THAT WAS LOCATED 7 MILES
NORTH OF PINE SPRINGS...MOVING SOUTHEAST AT 10 MPH.

THIS STORM WILL AFFECT THE GUADALUPE MOUNTAINS NATIONAL PARK...
INCLUDING PINE SPRINGS.

PEA TO MARBLE SIZED HAIL...STRONG WIND GUSTS TO 50 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN CAN BE EXPECTED
WITH THIS STORM.

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER COULD DEVELOP
RAPIDLY.

PEOPLE IN NORTHWESTERN CULBERSON AND SOUTHWESTERN EDDY
COUNTIES...INCLUDING THOSE IN AND NEAR THE GUADALUPE MOUNTAINS
NATIONAL PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, May 28, 4:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
450 PM CDT THU MAY 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             CARLSBAD                32.40N 104.24W
05/28/2009  E0.88 INCH       EDDY               NM   PUBLIC

&&

SCHULDT
Local storm report, May 28, 5:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
507 PM CDT THU MAY 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             4 W WHITES CITY         32.18N 104.44W
05/28/2009  E0.88 INCH       EDDY               NM   PUBLIC

            HAIL OCCURRED AT CARLSBAD CAVERNS NATIONAL PARK

&&

SCHULDT
Special weather statement, May 28, 5:26 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
526 PM CDT THU MAY 28 2009

TXZ062-063-282300-
GLASSCOCK-MIDLAND-
526 PM CDT THU MAY 28 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL MIDLAND AND WEST
CENTRAL GLASSCOCK COUNTIES.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF
SPRABERRY AT 526 PM CDT...MOVING EAST AT 15 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN EAST CENTRAL MIDLAND AND WEST CENTRAL GLASSCOCK COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 28, 5:27 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
527 PM CDT THU MAY 28 2009

NMZ028-034-TXZ058>060-282300-
SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS-WINKLER-LOVING-
REEVES COUNTY AND UPPER TRANS PECOS-
527 PM CDT THU MAY 28 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR LOVING...NORTHWESTERN REEVES...
SOUTHEASTERN EDDY...SOUTHWESTERN LEA AND WESTERN WINKLER COUNTIES.

AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING AN INTENSIFYING COMPLEX OF THUNDERSTORMS WERE LOCATED
FROM NEAR RED BLUFF LAKE...TO 17 MILES NORTH OF MENTONE...TO NEAR
EUNICE. MOVEMENT IS TO THE SOUTH AND SOUTHEAST AT 10 TO 15 MPH.

PEA TO MARBLE SIZED HAIL...STRONG WIND GUSTS TO 50 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN CAN BE EXPECTED
WITH THESE STORMS.

PEOPLE IN LOVING...NORTHWESTERN REEVES...SOUTHEASTERN
EDDY...SOUTHWESTERN LEA AND WESTERN WINKLER COUNTIES...INCLUDING
THOSE NEAR RED BLUFF LAKE...MENTONE...AND EUNICE SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

21

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:35 PM CDTSevere Thunderstorm WarningMAFBrewster55 min
May 27, 8:29 PM CDTSevere Thunderstorm WarningMAFBrewster61 min
May 27, 9:01 PM CDTAreal Flood AdvisoryMAFBrewster, Terrell3 hr
May 27, 10:48 PM CDTAreal Flood AdvisoryMAFTerrell3 hr
May 28, 4:07 PM CDTSevere Thunderstorm WarningMAFBrewster53 min
May 28, 4:46 PM CDTSevere Thunderstorm WarningMAFCulberson59 min
May 28, 4:55 PM CDTSevere Thunderstorm WarningMAFBrewster50 min
May 28, 5:57 PM CDTSevere Thunderstorm WarningMAFLoving, Winkler63 min
May 28, 6:30 PM CDTSevere Thunderstorm WarningMAFBrewster24 min
May 28, 6:57 PM CDTSevere Thunderstorm WarningMAFWard, Winkler43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.